# SDR YENA2022111001101

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 65,649 hours, 23,238 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEROMAN W/O 2022-283/1 NR 2022-557900.  CRACK INDICATION ON FRAME 16 LH SIDE OPEN FASTENER HOLE H3 AT DOOR STOP FITTING 7 POSITION, CRACK DIRECTIONS ARE 2 AND 3 O'CLOCK ON INTERCOSTAL FITTING LAYER AT FWD GALLEY; REF AEROMAN W/O 2022-283/1 NR 2022-557900.  REMOVED AND REPLACED INTERCOSTAL FITTING LOC. FR16 LH SIDE DOOR STOP FITTING #7 I.A.W A320 SRM 51-42-11 AND DWG D53112300 AND TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC600D, S/N: 210138103,   DUE DATE: APR-11-2023, TOOL USED: TORQUE P/N: QD2R200 S/N: 0219122547 DUE DATE: MAY-20-2023 AND TOOL USED: CALIPER P/N: 500-196-30 S/N: B22072476 DUE DATE: JUN-26-2023.
